# SDR SWIA200819938

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 21,819 hours, 30,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN.  (FLIGHT NR 5561) LUBED PAX DOOR ROLLERS AND CONTACT POINTS.  OPS CHECK GOOD.
